# SDR SWAA2022030425241

- Difficulty date: March 11, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H SIDE FWD CAP STRIP IS CORRODED. / REMOVED AND REPLACED AFT CARGO R/H SIDE FWD CAP STRIP PER AMM 25-52-10.
